Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 90, Number 1
HTML articles powered by AMS MathViewer

Gel′fand-Kirillov dimension of rings of formal differential operators on affine varieties
S. P. Smith PDF
Proc. Amer. Math. Soc. 90 (1984), 1-8
Lie ideals and Jordan derivations of prime rings
Ram Awtar PDF
Proc. Amer. Math. Soc. 90 (1984), 9-14
Terminal quotient singularities in dimensions three and four
David R. Morrison and Glenn Stevens PDF
Proc. Amer. Math. Soc. 90 (1984), 15-20
On Sylow intersections in finite groups
Geoffrey R. Robinson PDF
Proc. Amer. Math. Soc. 90 (1984), 21-24
On the derivation of $x^{n}$ in a ring
Douglas Bridges and Jeffrey Bergen PDF
Proc. Amer. Math. Soc. 90 (1984), 25-29
On Noetherianness of Nash rings
Fulvio Mora and Mario Raimondo PDF
Proc. Amer. Math. Soc. 90 (1984), 30-34
Quotient groups of finite groups
Pamela A. Ferguson PDF
Proc. Amer. Math. Soc. 90 (1984), 35-39
Relative Barr-Rinehart and cotriple cohomology groups are isomorphic
D. H. Van Osdol PDF
Proc. Amer. Math. Soc. 90 (1984), 40-42
Mullin’s sequence of primes is not monotonic
Thorkil Naur PDF
Proc. Amer. Math. Soc. 90 (1984), 43-44
Co-well-powered reflective subcategories
Rudolf-E. Hoffmann PDF
Proc. Amer. Math. Soc. 90 (1984), 45-46
On the generalized potential problem for a surface of revolution
V. I. Fabrikant, T. S. Sankar and M. N. S. Swamy PDF
Proc. Amer. Math. Soc. 90 (1984), 47-56
Tales about tails
Haakon Waadeland PDF
Proc. Amer. Math. Soc. 90 (1984), 57-64
Oscillation theorems for $n$th order nonlinear differential equations with deviating arguments
S. R. Grace and B. S. Lalli PDF
Proc. Amer. Math. Soc. 90 (1984), 65-70
Weighted group algebra as an ideal in its second dual space
F. Ghahramani PDF
Proc. Amer. Math. Soc. 90 (1984), 71-76
On a problem of Erdős on sequences and measurable sets
K. J. Falconer PDF
Proc. Amer. Math. Soc. 90 (1984), 77-78
Tarski’s extension theorem for group-valued charges
Vincenzo Aversa and K. P. S. Bhaskara Rao PDF
Proc. Amer. Math. Soc. 90 (1984), 79-82
A stronger metric for closed operators in Hilbert space
William E. Kaufman PDF
Proc. Amer. Math. Soc. 90 (1984), 83-87
A test for holomorphy in the unit ball of $\textbf {C}^{n}$
Carlos A. Berenstein PDF
Proc. Amer. Math. Soc. 90 (1984), 88-90
Analyticity preserving properties of resolvents for degenerate diffusion operators in one dimension
Masaaki Tsuchiya PDF
Proc. Amer. Math. Soc. 90 (1984), 91-94
A remark on the Hardy-Littlewood inequality
John R. McMullen and Bernice Sharp PDF
Proc. Amer. Math. Soc. 90 (1984), 95-96
Killing vector fields and holonomy algebras
Carlos Currás-Bosch PDF
Proc. Amer. Math. Soc. 90 (1984), 97-102
A technique for proving uniformity
Howard Becker PDF
Proc. Amer. Math. Soc. 90 (1984), 103-106
Reversing the Berry-Esseen inequality
Peter Hall and A. D. Barbour PDF
Proc. Amer. Math. Soc. 90 (1984), 107-110
A fixed point theorem for simplicial complexes whose fundamental groups are free products
Frank Raymond PDF
Proc. Amer. Math. Soc. 90 (1984), 111-117
Property $C$ and fine homotopy equivalences
Jan van Mill and Jerzy Mogilski PDF
Proc. Amer. Math. Soc. 90 (1984), 118-120
On countable compactness and sequential compactness
Hao Xuan Zhou PDF
Proc. Amer. Math. Soc. 90 (1984), 121-127
A generalization of Altman’s ordering principle
Mihai Turinici PDF
Proc. Amer. Math. Soc. 90 (1984), 128-132
The equivalence of zero span and zero semispan
James Francis Davis PDF
Proc. Amer. Math. Soc. 90 (1984), 133-138
Embedding phenomena based upon decomposition theory: locally spherical but wild codimension one spheres
Robert J. Daverman PDF
Proc. Amer. Math. Soc. 90 (1984), 139-144
The Gel′fand subalgebra of real or non-Archimedean valued continuous functions
Jesús M. Domínguez PDF
Proc. Amer. Math. Soc. 90 (1984), 145-148
Minimax theorems for ANRs
J. F. McClendon PDF
Proc. Amer. Math. Soc. 90 (1984), 149-154
Almost-quaternion $(m-1)$-substructures on $S^{4m-3}$
Turgut Önder PDF
Proc. Amer. Math. Soc. 90 (1984), 155-156
Resolving acyclic images of nonorientable three-manifolds
Dušan Repovš and R. C. Lacher PDF
Proc. Amer. Math. Soc. 90 (1984), 157-161
Virtual permutations of $\textbf {Z}[\textbf {Z}^{n}]$ complexes
Michael Maller and Jennifer Whitehead PDF
Proc. Amer. Math. Soc. 90 (1984), 162-166
Orientable products in $\mathcal {N}$
Howard Osborn PDF
Proc. Amer. Math. Soc. 90 (1984), 167-170
An elementary proof of the Russo-Dye theorem
L. Terrell Gardner PDF
Proc. Amer. Math. Soc. 90 (1984), 171
Erratum: “A simple proof of the extension theorem of sequences of divided powers in characteristic $p$” [Proc. Amer. Math. Soc. 84 (1982), no. 2, 175–178; MR 83e:16011]
Mitsuhiro Takeuchi PDF
Proc. Amer. Math. Soc. 90 (1984), 172